On some inequalities for numerical radius of operators in Hilbert Spaces

[img]
Preview
KJM.pdf - Published Version (253kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) On some inequalities for numerical radius of operators in Hilbert Spaces. The Korean Journal of Mathematics, 25 (2). 247 - 259. ISSN 1976-8605

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36634
DOI https://doi.org/10.11568/kjm.2017.25.2.247
Official URL http://koreascience.or.kr/article/ArticleFullRecor...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Schwarz inequality; Buzano inequality; Numerical radius; Operator norm; Operator inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login